English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 15295867      Online Users : 183
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8913

Title: Mathematical Programming with System of Equilibrium Constraints
Authors: L.J .Lin
Contributors: 數學系
Keywords: Mathematical program (resp. bilevel problem, semi-infinite problem)
with system of equilibrium constraints
;Concave (resp. convex) multivalued map;Upper (resp. lower) semicontinuous multivalued map
Date: 2007-02
Issue Date: 2011-05-10T06:49:36Z
Publisher: Springer Verlag
Abstract: In this paper, we study the mathematical program with system of equilibrium
constraints. This problem contains bilevel program with system of equilibrium
constraints, semi-infinite program with system of equilibrium constraints, mathematical
program with Nash equilibrium constraints, mathematical program with system
of mixed variational like inequalities constraints. We establish the existence theorems
of mathematical program with system of equilibrium constraints under various
assumptions.
Relation: Journal of Global Optimization, 37(2):275-286
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
202010210024.pdf177KbAdobe PDF552View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback